# SDR DALA2024112511210

- Difficulty date: November 25, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,710 hours, 35,077 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196915
- Part serial: 0926A
- Condition: Illuminated
- Location: Flap/Slats
- Part time: 22,932 hours, 8,992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0691 -ATB/DE- DUE TO L/E ASYMMETRY IN CRUISE WITH FLAPS/SLATS UP. CORRECTIVE ACTION: REPLACED LEFT SLAT POSITION TRANSMITTER.
